Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffered an L1 compression fracture, numb, buzzing feeling in lower left back and hip area. How to control pain ?

I suffered an L1 compression fracture 3 months ago. Now I have a numb, buzzing feeling in my lower left back and hip area that spreads to my left abdomen . It is followed by intense pain of the hip area. I have taken muscle relaxants which do not work. I am sensitive to codeine based products. Do you have suggestions of how to control the pain?
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hi and welcome to HCM

It can be treated by medications, physical therapy, injections, and occasionally, surgery. You need to have time for rest,every 1-2 hours you should sit, lay or do streching exercises. Take antiinflammatory drugs, exercise often and avoid heavy lifting.

I do hope that you have found something helpful and informative and I will be glad to answer any further query.
Take care.
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor